# SDR 2010F00027

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 1,184 hours, 914 cycles
- Engine: Pwc PW545B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tube
- Condition: Short
- Location: Zone 100
- Part time: 1,184 hours, 914 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUDDER CONTROL CABLES PASS THROUGH A PLASTIC GUIDE TUBE BETWEEN WING AND FUSELAGE.  THIS GUIDE TUBE IS NOT SUPPORTED AT AFT END.  IT IS TOO SHORT TO PASS THROUGH THE SUPPLIED SUPPORT CLAMP.  SB560XL-27-20 ADDRESSES THIS CONDITION BUT IS NOT APPLICABLE TO THIS SN ACFT.  ON THIS ACFT, THE INTENT OF THE SB WAS INCORPORATED DURING PRODUCTION. REPLACEMENT OF THE GUIDE TUBE WITH A LONGER TUBE WOULD CORRECT THE PROBLEM BUT DUE TO ACCESS DIFFICULTY, REPLACEMENT IS NOT REALLY FEASIBLE.  MFG ENGINEERING SUPPLIED DWGS TO CORRECT THE SITUATION ON THIS ACFT.
